# SDR ASAA2015102313521

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 6,275 hours, 2,031 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED DURING CRUISE FLIGHT.  FOLLOWED QRH WITH NO CHANGE.  CONTINUED FLIGHT WITH FMC SELECT SWITCH BOTH ON LT.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 801. NO CURRENT FAULTS.  FOUND PREVIOUS FLT LEG FAULT FOR RT ADIRS.  PERFORMED FIM 34-61, TASK 824.  FOUND FAULTS IN FLT LEG NR 1, 34-21002, 34-21009, 34-21037.  PERFORMED FIM 34-21, TASK 803, 808, 806.  NO CURRENT FAULTS. TESTS OK.  PERFORMED LWMP TESTS REF MM 22-00-01, 34-21-01 AND FIM 22-11 TASK 802 BITE GRP. 33.  ALL TESTS OK. PRFORMED SMM 34-36-00 HGS SENSOR TESTS FOR ADR AND IR. TEST OK. A/C REMAINS CAT III A AUTOLAND AND HGS QUALIFIED. STATUS PLACARD SCREW CHECKED AND REFLECTS SAME.
